# SDR CA990311007

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN16
- Condition: Sticking
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) NOSE LANDING GEAR FAILED TO SHOW GREEN WHEN SELECTED DOWN.  INVESTIGATION REVEALED DOWN MICROSWITCH FAILED.  SWITCH REPLACED.
